advertisement
Question
Posted by: Nicky | 2008/06/02

Contraceptives

I started using depo last year May till abound November i went for Nur Ist in Nov 2008 i was suppose to go back in January but i didn't since then i have not used any prevention as we are planning to have a baby.
How long will it take for the contraceptives to get out of my system and when will i start seeing my periods again because i have not seen my periods ever since i started useing the injection.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement